Approximate solution for the shape of submerged funicular arches with self-weight

Chai Y.H. and Wang C.M. (2005) Approximate solution for the shape of submerged funicular arches with self-weight. Journal of Structural Engineering, 131 3: 399-404. doi:10.1061/(ASCE)0733-9445(2005)131:3(399)


Author Chai Y.H.
Wang C.M.
Title Approximate solution for the shape of submerged funicular arches with self-weight
Journal name Journal of Structural Engineering   Check publisher's open access policy
ISSN 0733-9445
Publication date 2005-01-01
Sub-type Article (original research)
DOI 10.1061/(ASCE)0733-9445(2005)131:3(399)
Volume 131
Issue 3
Start page 399
End page 404
Total pages 6
Subject 2215 Building and Construction
2205 Civil and Structural Engineering
Keyword Arches
Hydrostatic pressure
Shallow waters
Shape
Underwater structures
Weight
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 16 Jan 2017, 20:13:18 EST by Clare Nelson